# SDR P5CA9800742

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 98010903
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB WHEN FLAPS UP SELECTED, LT INBD T/E FLAPS SHOWED 1 DEGREE, RT INBD T/E FLAPS SHOWED UP.  AIRCRAFT RETURNED TO ORD.  INSP FLAPS NO DEFECT  NOTED, FOUND LT INBD POS IND STUCK AT 1 DEGREE POS.  REPLACED INBD FLAP POS IND CHK OK PER MM 27-57-00.  FLAP POS IND OP CK THRU SEVERAL CYC PER MM 27-57-00.
